Avatar universal
Am I pregnant?
I made out with my boyfriend on 22 August, 29 August and 31 august. I am Virgin and 16 years old. He rubbed his penis in my vagina for a quite long time. My last period started on 28 July and lasted for 7 days. Becoming scared I took birth control pill on 1 September. Now my period started again on 3 September. Am I pregnant? Or do I have any possibility to become pregnant? Because his pre-ejaculation maybe came in contact with my vagina. I am really confused. Is this period happened because of taking that pill? Thank you in advance
Cancel
1 Answers
Page 1 of 1
Avatar universal
First of all, birth control pills are not to be confused with emergency contraceptive pills - Birth control pills are to be taken regularly, as prescribed the doctor or manufacturer, while emergency contraceptives are to be taken within 3 days of unprotected sex.

secondly, rubbing his penis against your vagina is NOT enough to cause a pregnancy. For preg to occur, the semen has to be deposited VERY CLOSE to the cervix, which usually occurs with unprotected, penetrative sex.

You need to get more (accurate) information on contraception, the menstrual cycle, concept of fertile days etc. so that you don;t get into an unwanted pregnancy situation or get stressed about a pregnancy every time you get intimate.

all the best!
Comment
Cancel
Comment
Avatar universal
and yes, taking the birth control pill could have caused the bleeding
Comment
Cancel
Avatar universal
No actually I took emergency contraceptive pill. I wrote birth control pill by mistake. So is the bleeding caused by emergency contraceptive pill?
Comment
Cancel
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Pregnancy: Am I Pregnant? Community Resources